# SDR NACA2019122400174

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS340, WL208 3 CRACKS FOUND AT L1 DOOR AFT LOWER CORNER ON FUSELAGE SKIN.  CONTACT PEMCO ENGINEERING, SDR STILL OPEN
